American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Davar Khoshnevisan and Yimin Xiao. Packing dimension of the range of a Lévy process. Proc. Amer. Math. Soc. 136 (2008) 2597-2607. MR 2390532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] P. W. Millar. On a theorem of Hartman and Wintner . Proc. Amer. Math. Soc. 123 (1995) 1893-1896. MR 1260175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jiangang Ying. Invariant measures of symmetric L\'evy processes . Proc. Amer. Math. Soc. 120 (1994) 267-273. MR 1200181.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Narn-Rueih Shieh. Collisions of L\'evy processes . Proc. Amer. Math. Soc. 106 (1989) 503-506. MR 963576.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sidney C. Port. Stable processes with drift on the line . Trans. Amer. Math. Soc. 313 (1989) 805-841. MR 997680.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Murali Rao. Hunt's hypothesis for L\'evy processes . Proc. Amer. Math. Soc. 104 (1988) 621-624. MR 962838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ross Pinsky. Hypercontractivity estimates for nonselfadjoint diffusion semigroups . Proc. Amer. Math. Soc. 104 (1988) 532-536. MR 962824.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] S. C. Port. Occupation time and the Lebesgue measure of the range for a L\'evy process . Proc. Amer. Math. Soc. 103 (1988) 1241-1248. MR 955017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Narn-Rueih Shieh. A LIL for occupation times of stable processes . Proc. Amer. Math. Soc. 100 (1987) 154-158. MR 883420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Burgess Davis. On the paths of symmetric stable processes . Trans. Amer. Math. Soc. 281 (1984) 785-794. MR 722774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Philip Feinsilver. Processes with independent increments on a Lie group . Trans. Amer. Math. Soc. 242 (1978) 73-121. MR 0483034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] T. F. Lin. On the innovation theorem . Proc. Amer. Math. Soc. 65 (1977) 338-341. MR 0461679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] P. W. Millar. Zero-one laws and the minimum of a Markov process . Trans. Amer. Math. Soc. 226 (1977) 365-391. MR 0433606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] William N. Hudson and J. David Mason. Variational sums for additive processes . Proc. Amer. Math. Soc. 55 (1976) 395-399. MR 0405593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] P. W. Millar. Exit properties of stochastic processes with stationary independent increments . Trans. Amer. Math. Soc. 178 (1973) 459-479. MR 0321198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Charles M. Newman. The inner product of path space measures corresponding to random processes with independent increments. Bull. Amer. Math. Soc. 78 (1972) 268-271. MR 0290453.
Abstract, references, and article information
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1